# SDR USAA2011020890579

- Difficulty date: February 2, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: D5463011820000
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON BOTH ATTACH PINS FOR THE PYLON TO WING ATTACH FITTINGS BETWEEN WS 6465 AND WS 7063, BETWEEN RIB 3 AND RIB 5.  REPLACED BOTH ATTACH PINS FOR THE PYLON TO WING ATTACH FITTINGS BETWEEN WS 6465 AND WS 7063, BETWEEN RIB 3 AND RIB 5 IAW A320 AMM 54-51-17.
